# SDR 2017FA0000256

- Difficulty date: May 27, 2017
- Submitted: June 21, 2017
- Operation: General aviation
- Aircraft: N9270S
- Make and model: Beech B24R
- Aircraft serial: MC392
- Aircraft time: 4,004 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Yoke
- Part number: 16982001621
- Condition: Cracked
- Location: Nlg
- Part time: 4,004 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE NOSE GEAR YOKE ASSEMBLY DEPARTED THE AIRCRAFT AFTER A HARD LANDING WAS PERFORMED. FURTHER INSPECTION OF THE NOSE GEAR YOKE ASSEMBLY REVELED EXISTING CORROSION IN THE STRUT WITH SIGNS OF AN EXISTING CRACK. THE CORROSION AND CRACK OCCURRED AT THE TOP OF THE STRUT WHERE IT IS ATTACHED TO THE YOKE ASSEMBLY.
